# SDR HNAA2009071600220

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 53,065 hours, 59,275 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 83423051001
- Part serial: 000003
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

DC BUSS CAUTION LIGHT ILLUMINATED AFTER STARTING NR 1 ENG FOLLOWED BY SMOKE COMING FROM CTR CONSOLE COMPASS.
